I also have gained 25lbs since stopping loseasonique..therefore the first thing that comes to mind is being pregnant but I have taken 8 test and all come out negative
It is not unusual, after stopping BCP's after taking them continuously over a period of time, for your body to readjust hormones to their prior levels. During this adjustment period, you may not have regular menstrual cycles. The weight gain can also be caused by a shift in hormone levels.
If you are uncomfortable or concerned that, in fact you may be pregnant or possibly some other issues, please call your gynecologist.
Better be safe.
Sweet Hippie Mom
- LoSeasonique Information for Consumers
- LoSeasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of LoSeasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2011 • 1 answer
Posted 21 Jun 2012 • 1 answer
I got my period on 9/8/12 which was a Saturday and was given loseasonique today 9/15/12 the dr told?
Posted 15 Sep 2012 • 1 answer
Posted 21 Nov 2014 • 1 answer
Posted 15 Apr 2015 • 1 answer